Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 245, NWS Northern Indiana

November 14, 2011Allen County, Putnam County, Van Wert County, Ohio; Adams County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Nov 14, 2011, 5:14 PM EST for Allen County, Putnam County, Van Wert County, Ohio; Adams County, Indiana. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 14, 2011, 5:14 PM EST (22:14 UTC)
Expired
Nov 14, 2011, 5:42 PM EST
In force
28 min
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adams County, IN, Allen County, OH, Putnam County, OH, Van Wert County, OH

The radar

The Northern Indiana radar (KIWX), 127 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 14, 5:35 PM ESTHAIL 0.251 W Delphos, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 14, 12:41 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 493 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
839 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
493 m²/s²
0-3 km storm-relative helicity
535 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS53 KIWX 142214
SVRIWX
INC001-OHC003-137-161-142300-
/O.NEW.KIWX.SV.W.0245.111114T2214Z-111114T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
514 PM EST MON NOV 14 2011

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ALLEN COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN VAN WERT COUNTY IN WEST CENTRAL OHIO...
  SOUTHWESTERN PUTNAM COUNTY IN WEST CENTRAL OHIO...
  SOUTHERN ADAMS COUNTY IN NORTHEAST INDIANA...

* UNTIL 600 PM EST

* AT 512 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  NEAR BERNE...AND MOVING EAST AT 70 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  OHIO CITY AND VAN WERT...
  DELPHOS AND SPENCERVILLE...
  ELIDA AND FORT SHAWNEE...
  LIMA...
  COLUMBUS GROVE...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE PLEASANT
MILLS...RIVARE...WILLSHIRE...WREN...MIDDLEBURY...GLENMORE...DULL...
ABANAKA...SCHUMM...JONESTOWN...ELGIN AND MONTICELLO.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 
MPH...CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS 
SEVERE THUNDERSTORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF 
NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU 
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4064 8404 4065 8421 4068 8422 4068 8444
      4072 8445 4072 8479 4061 8479 4059 8505
      4083 8504 4096 8403
TIME...MOT...LOC 2213Z 258DEG 64KT 4070 8495
WIND...HAIL 60MPH 1.00IN

$$


JC
2 follow-up statements
516 
WWUS53 KIWX 142229
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
529 PM EST MON NOV 14 2011

INC001-142238-
/O.CAN.KIWX.SV.W.0245.000000T0000Z-111114T2300Z/
ADAMS IN-
529 PM EST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR ADAMS COUNTY IS CANCELLED...

AT 525 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD 
MOVED OUT AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8479 4086 8479 4096 8403 4064 8404
      4065 8421 4068 8422 4068 8444 4072 8445
TIME...MOT...LOC 2228Z 258DEG 64KT 4092 8431 4082 8443
          4067 8467

$$

OHC003-137-161-142300-
/O.CON.KIWX.SV.W.0245.000000T0000Z-111114T2300Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
529 PM EST MON NOV 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EST
FOR WESTERN ALLEN...SOUTHERN VAN WERT AND SOUTHWESTERN PUTNAM
COUNTIES...

AT 525 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE SEVERE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 5 MILES NORTHWEST OF DELPHOS TO 6 MILES SOUTHEAST
OF VAN WERT TO 10 MILES SOUTHWEST OF OHIO CITY...AND MOVING EAST AT
65 MPH.

LOCATIONS IN THE PATH OF SEVERE THUNDERSTORMS INCLUDE...
  SPENCERVILLE AND COLUMBUS GROVE...
  ELIDA...
  LIMA AND FORT SHAWNEE...

OTHER LOCATIONS IMPACTED BY THIS LINE OF SEVERE THUNDERSTORMS INCLUDE
ELGIN...RUSHMORE...RIMER...SOUTHWORTH...NEEDMORE...GOMER...
MONTICELLO...VAUGHNSVILLE...KEMP AND CONANT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND NORTHWESTERN OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8479 4086 8479 4096 8403 4064 8404
      4065 8421 4068 8422 4068 8444 4072 8445
TIME...MOT...LOC 2228Z 258DEG 64KT 4092 8431 4082 8443
          4067 8467
WIND...HAIL 60MPH <.50IN

$$


JC
333 
WWUS53 KIWX 142242
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
542 PM EST MON NOV 14 2011

OHC003-137-161-142252-
/O.CAN.KIWX.SV.W.0245.000000T0000Z-111114T2300Z/
PUTNAM OH-VAN WERT OH-ALLEN OH-
542 PM EST MON NOV 14 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ALLEN...SOUTHERN VAN
WERT AND SOUTHWESTERN PUTNAM COUNTIES IS CANCELLED...

AT 538 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE LINE OF SEVERE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD
WEAKENED AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EST MONDAY EVENING FOR
NORTHEASTERN INDIANA AND WEST CENTRAL OHIO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTHERN INDIANA.

&&

LAT...LON 4073 8479 4086 8479 4096 8403 4064 8404
      4065 8421 4068 8422 4068 8444 4072 8445
TIME...MOT...LOC 2242Z 258DEG 64KT 4096 8398 4086 8411
          4072 8435

$$


JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 4:25 PM EST, 49 minutes earlier.

Area forecast discussion, Nov 14, 4:25 PM EST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
425 PM EST MON NOV 14 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

SEVERE POTENTIAL THROUGH EARLY EVENING WILL BE THE IMMEDIATE SHORT
TERM CONCERN...FOLLOWED BY TRANSITION TO COLDER TEMPERATURES AND
LAKE EFFECT PRECIP POTENTIAL FOR WEDNESDAY/EARLY THURSDAY.

SHORT WAVE FROM THE CENTRAL PLAINS HAS RAPIDLY TRACKED INTO THE
WESTERN GREAT LAKES REGION LATE THIS AFTERNOON. SFC WAVE RIDING
ALONG NORTHWARD MOVING WARM FRONT COMBINED WITH INCREASED
MID/UPPER LEVEL FORCING HAS ALLOWED FOR SOLID LINE OF CONVECTION
TO DEVELOP ALONG A STRONG LOW LEVEL FRONTAL CONVERGENCE ZONE.
EXTREME DEEP LAYER SHEAR NOTED WITH 150 KNOT JET CORE PROGRESSING
THROUGH THE SOUTHERN GREAT LAKES...WITH 0 TO 6 KM DEEP LAYER SHEAR
VALUES ON THE ORDER OF 80 TO 100 KNOTS. A TIGHT INSTABILITY
GRADIENT IS ACCOMPANYING THE WARM FRONT WITH 20Z SPC RUC ANALYSIS
INDICATING BETWEEN 500-700 J/KG OF SFC BASED CAPE ACROSS SOUTHERN
THIRD OF THE FORECAST AREA. THE WARM FRONT HAS LIKELY REACHED ITS
FAR NORTHERN EXTENT BASED ON POSITIONING OF AFOREMENTIONED SURFACE
WAVE. SEVERE POTENTIAL FOR THE REMAINDER OF THE EARLY EVENING
HOURS CAN BE APPROXIMATELY DELINEATED BY CURRENT POSITIONING OF SHARP
FRONTAL CONVERGENCE AXIS. COMBINATION OF SHEAR AND INSTABILITY IS
MORE THAN AMPLE FOR CONTINUED LOW TOP SUPERCELLULAR FEATURES
EMBEDDED ALONG THE LINE...WITH PERIODIC BOWING SEGMENTS GIVEN THE
VERY STRONG FLOW ALOFT. THREAT OF SEVERE SHOULD SHIFT INTO EXTREME
SOUTHEAST AREAS OVER NEXT HOUR OR TWO...BEFORE EXITING THE
FORECAST AREA TOWARD 00Z.

COLD ADVECTION BEHIND SURFACE WAVE TONIGHT IS NOT EXPECTED TO BE
PARTICULARLY STRONG DUE TO MAINTENANCE OF LONG WAVE TROUGHING
ACROSS MUCH OF CENTRAL CONUS. APPROACH OF NEXT SFC TROUGH FROM THE
CENTRAL/NORTHERN PLAINS WILL ALLOW LOW LEVEL WINDS TO BACK AGAIN
LATE TONIGHT AND ON TUESDAY...WITH STRONG WARM ADVECTION
DEVELOPING ONCE AGAIN DURING THE DAY. SOME LIMITED LOW LEVEL
MOISTURE RETURN IS POSSIBLE IN ADVANCE OF THIS WAVE TUESDAY NIGHT
ACROSS MAINLY FAR SOUTHEAST PORTIONS OF THE AREA. IN
ADDITION...APPROACHING LARGER SCALE UPPER TROUGH MAY ACT TO
ENHANCE SOME WEAK TO MODERATE MID LEVEL FRONTOGENESIS. GIVEN THESE
FACTORS...DID ADD SLIGHT CHANCE OF SHOWERS ACROSS EXTREME
SOUTHEAST TUESDAY NIGHT...WITH GREATER CHANCES OF SHOWERS
REMAINING SOUTHEAST OF THE AREA. TEMPERATURES BACK INTO THE UPPER
50S TO AROUND 60 EXPECTED ON TUESDAY AFTERNOON WITH JUST SOME
PASSING MID CLOUDS EXPECTED.

.LONG TERM...WEDNESDAY THROUGH MONDAY

FRONTAL PASSAGE LATE TUESDAY NIGHT WILL ALLOW FOR STRONG LOW LEVEL
COLD ADVECTION ON WEDNESDAY. MODIFIED GFS BUFFER SOUNDINGS FOR
SOUTHERN LAKE MICHIGAN CONDITIONS SUGGEST SUFFICIENT LAKE INDUCED
INSTABILITY FOR SCT SNOW SHOWER/FLURRY CHANCES. WILL KEEP PRECIP
TYPE AS SNOW SHOWERS FOR MAINLY EXTREME SOUTHWESTERN LOWER
MICHIGAN DUE TO A FAIRLY DRY SUBCLOUD LAYER. WILL MAINTAIN SLIGHT
CHANCE OF SHOWERS FURTHER INLAND ON WEDNESDAY EVENING ACROSS MUCH
OF SOUTHERN LOWER MICHIGAN AS MAIN UPPER TROUGH AXIS MOVES ACROSS
THE GREAT LAKES. THE THERMAL ROLLER COASTER RIDE WILL CONTINUE BY
THE END OF THE WEEK AS A STRONG SOUTHWESTERLY LOW LEVEL JET WILL
BRING LOW LEVEL THERMAL RIDGING BACK INTO THE REGION AND A
MODERATING TEMPERATURE TREND. THE NEXT STRONG EASTERN PACIFIC JET
WILL DIG INTO WESTERN CONUS FRIDAY ALLOWING FOR LONGWAVE
AMPLIFICATION...WHICH WILL EVENTUALLY SUPPORT RAIN SHOWER CHANCES
FOR MUCH OF NEXT WEEKEND AS THIS TROUGH LIFTS ACROSS NORTHERN TIER
OF CONUS.

&&

.PREV DISCUSSION... /ISSUED 126 PM EST MON NOV 14 2011/

AVIATION...
18Z TAFS...WARM FRONTAL BOUNDARY JUST TO THE SOUTH OF TERMINALS
WILL CONTINUE TO LIFT SLIGHTLY NORTHWARD THROUGH THE REMAINDER OF
THE AFTERNOON. LATEST SFC OBSERVATIONS INDICATING WARM FRONT HAS
REACHED KFWA WITH WINDS NOW SOUTHERLY AND GUSTING TO AROUND 20
KNOTS. THIS SHARP FRONTAL BOUNDARY WILL INTERACT WITH AN
APPROACHING UPPER LEVEL TROUGH TO PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS ACROSS NORTHERN INDIANA THIS AFTERNOON. THE PRIMARY
INSTABILITY AXIS WILL SET UP FROM EAST CENTRAL ILLINOIS INTO
NORTHEAST INDIANA WITH KFWA MARKING THE NORTHERN FRINGE OF THIS
GREATER INSTABILITY. WHILE THUNDER MAY BE MORE ISOLD OR SCT AT
KSBN...BEST POTENTIAL FOR THUNDER AT KSBN SHOULD BE OVER THE NEXT
HOUR OR TWO. WITH STRONG BACKGROUND WIND SHEAR AND PLACEMENT OF
INSTABILITY...STORMS WILL LIKELY BE STRONG/SEVERE AND DID
INDICATE WIND GUSTS OF 45 TO 50 KNOTS IN TEMPO TSRA GROUP FOR FWA.
THREAT OF PRECIP SHOULD END AT EARLY THIS EVENING AS COLD FRONT
TRACKS EASTWARD THROUGH THE AREA. CONFIDENCE IN WINDS DIMINISHES
LATE THIS AFTERNOON WITH UNCERTAINTY AS TO EXACT PLACEMENT OF WARM
FRONTAL BOUNDARY...BUT WINDS SHOULD EVENTUALLY FAVOR SOUTHWEST
LATER TONIGHT BEHIND THE COLD FRONT AS ANOTHER TROUGH OF LOW
PRESSURE TRACKS ACROSS THE NORTHERN GREAT LAKES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...MARSILI
LONG TERM...MARSILI
AVIATION...MARSILI
Hazardous weather outlook, Nov 14, 10:34 AM EST, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1034 AM EST MON NOV 14 2011

INZ008-009-013-015>018-020-022>027-032>034-OHZ001-002-004-005-015-
016-024-025-151545-
NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-
CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...WINAMAC...FRANCESVILLE...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
1034 AM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND
NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY...WITH THE GREATER COVERAGE
THIS AFTERNOON. SOME OF THE STORMS COULD BE SEVERE THIS
LATE THIS MORNING INTO THIS AFTERNOON...GENERALLY ALONG AND SOUTH
OF ROUTE 24. DAMAGING WIND...LARGE HAIL...AND ISOLATED TORNADOES
ARE THE MAIN SEVERE WEATHER THREATS. LOCALLY HEAVY RAINFALL IS
ALSO POSSIBLE WITH THE STRONGER THUNDERSTORMS. THE THREAT OF
SEVERE WEATHER SHOULD DIMINISH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>007-012-014-MIZ081-151545-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-STARKE-MARSHALL-
HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KNOX...
NORTH JUDSON...PLYMOUTH...BREMEN...HILLSDALE
1034 AM EST MON NOV 14 2011 /934 AM CST MON NOV 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON.
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT AN ISOLATED SEVERE
THUNDERSTORM IS POSSIBLE WITH LARGE HAIL AND ISOLATED DAMAGING WINDS
AS THE MAIN THREATS. THE THREAT OF SEVERE WEATHER WILL END BY
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

MIZ077>080-151545-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER
1034 AM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE THIS AFTERNOON. WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-151545-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1034 AM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE MUCH OF THIS
PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

In the hours before

Local storm report, Nov 14, 4:39 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             BANQUO                  40.70N  85.62W
11/14/2011  M0.75 INCH       HUNTINGTON         IN   TRAINED SPOTTER

&&

CEO
Local storm report, Nov 14, 4:42 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
442 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             2 NW WARREN             40.70N  85.45W
11/14/2011  M0.88 INCH       HUNTINGTON         IN   TRAINED SPOTTER

            ALSO SOME SMALL TREE LIMBS DOWN ON I69 MM76

&&

CEO
Local storm report, Nov 14, 4:45 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
445 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     HAIL             1 SE PLUM TREE          40.73N  85.37W
11/14/2011  M1.00 INCH       HUNTINGTON         IN   EMERGENCY MNGR

&&

CEO
Local storm report, Nov 14, 4:48 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
448 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     FLOOD            DEFIANCE                41.28N  84.36W
11/14/2011                   DEFIANCE           OH   EMERGENCY MNGR

            SOME FLOODED ROADS

&&

CEO
Local storm report, Nov 14, 4:53 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
453 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             N MARION                40.56N  85.66W
11/14/2011  M0.25 INCH       GRANT              IN   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED ON THE NORTH SIDE OF MARION

&&

SC
Local storm report, Nov 14, 5:03 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
503 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             KEYSTONE                40.60N  85.26W
11/14/2011  M0.75 INCH       WELLS              IN   TRAINED SPOTTER

&&

CEO

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 10:09 AM ESTSpecial Weather StatementIWXVan Wert21 min
Nov 14, 10:29 AM ESTSevere Thunderstorm WarningIWXVan Wert36 min
Nov 14, 3:14 PM ESTSevere Thunderstorm WarningIWXDefiance, Henry, Williams31 min
Nov 14, 3:37 PM ESTSevere Thunderstorm WarningIWXDefiance, Fulton, Henry23 min
Nov 14, 4:20 PM ESTAreal Flood AdvisoryIWXDefiance, Henry, Paulding, Putnam, Van Wert3 hr
Nov 13, 10:05 PM ESTSmall Craft AdvisoryIWX8 hr
Nov 14, 9:52 AM ESTSpecial Weather StatementIWXHuntington23 min
Nov 14, 10:04 AM ESTSevere Thunderstorm WarningIWXGrant, Huntington, Wabash, Wells26 min
Nov 14, 1:40 PM ESTSevere Thunderstorm WarningIWXCass, Fulton, Pulaski, White50 min
Nov 14, 2:15 PM ESTTornado WarningIWXCass, Fulton, Pulaski, White30 min
Nov 14, 2:23 PM ESTSevere Thunderstorm WarningIWXFulton, Kosciusko, Miami, Wabash52 min
Nov 14, 2:26 PM ESTTornado WarningIWXWhite34 min
Nov 14, 2:43 PM ESTSpecial Weather StatementIWXDeKalb32 min
Nov 14, 2:47 PM ESTSevere Thunderstorm WarningIWXKosciusko, Whitley43 min
Nov 14, 2:56 PM ESTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Pulaski, Wabash34 min
Nov 14, 3:05 PM ESTSevere Thunderstorm WarningIWXAllen, Whitley40 min
Nov 14, 3:27 PM ESTSevere Thunderstorm WarningIWXHuntington, Miami, Wabash36 min
Nov 14, 3:34 PM ESTSevere Thunderstorm WarningIWXAllen17 min
Nov 14, 3:48 PM ESTSevere Thunderstorm WarningIWXCass, Miami, Wabash27 min
Nov 14, 3:55 PM ESTTornado WarningIWXCass, Grant, Miami, Wabash35 min
Nov 14, 4:16 PM ESTTornado WarningIWXBlackford, Grant, Huntington, Wabash, Wells29 min
Nov 14, 4:44 PM ESTSevere Thunderstorm WarningIWXAdams, Blackford, Grant, Huntington, Jay, Wells31 min
Nov 14, 5:35 PM ESTSpecial Weather StatementIWXBlackford, Jay25 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.